Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 710, NWS Norman, OK

August 11, 20236 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 11, 2023, 7:59 PM CDT for 6 counties in Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2023, 7:59 PM CDT (00:59 UTC)
Expired
Aug 11, 2023, 8:45 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Washita County, OK

The radar

The Vance AFB radar (KVNX), 110 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 8:25 PM CDTTSTM WND GST 946 W Watonga, OKWatonga (WATO) Mesonet.
Aug 11, 8:35 PM CDTTSTM WND GST 701 Nnw Watonga, OKKJWG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 5:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2282 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS54 KOUN 120059
SVROUN
OKC011-015-017-039-043-149-120145-
/O.NEW.KOUN.SV.W.0710.230812T0059Z-230812T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
759 PM CDT Fri Aug 11 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Washita County in western Oklahoma...
  Northwestern Caddo County in southwestern Oklahoma...
  Eastern Custer County in western Oklahoma...
  Blaine County in northwestern Oklahoma...
  Southeastern Dewey County in northwestern Oklahoma...
  Northwestern Canadian County in central Oklahoma...

* Until 845 PM CDT.

* At 759 PM CDT, severe thunderstorms were located along a line
  extending from near Oakwood to 6 miles southeast of Thomas to 4
  miles southeast of Weatherford, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Weatherford, Watonga, Hinton, Geary, Okeene, Thomas, Hydro, Canton,
  Hitchcock, Bridgeport, Greenfield, Oakwood, Eagle City, Fay, and
  Southard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3615 9832 3580 9823 3544 9824 3542 9878
      3567 9888 3599 9885
TIME...MOT...LOC 0059Z 253DEG 23KT 3591 9870 3571 9864 3550 9863 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30
1 follow-up statement
207 
WWUS54 KOUN 120131
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
831 PM CDT Fri Aug 11 2023

OKC149-120140-
/O.CAN.KOUN.SV.W.0710.000000T0000Z-230812T0145Z/
Washita OK-
831 PM CDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHITA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3615 9832 3580 9823 3544 9824 3543 9862
      3569 9864 3599 9885
TIME...MOT...LOC 0130Z 242DEG 32KT 3604 9839 3585 9833 3556 9840 

$$

OKC011-015-017-039-043-120145-
/O.CON.KOUN.SV.W.0710.000000T0000Z-230812T0145Z/
Caddo OK-Custer OK-Blaine OK-Dewey OK-Canadian OK-
831 PM CDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CADDO...NORTHEASTERN CUSTER...BLAINE...SOUTHEASTERN
DEWEY AND NORTHWESTERN CANADIAN COUNTIES...

At 830 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Hitchcock to 4 miles east of
Watonga to near Bridgeport, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Watonga, Hinton, Geary, Okeene, Hydro, Canton, Hitchcock, Bridgeport,
Greenfield, Oakwood, Eagle City, Fay, and Southard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3615 9832 3580 9823 3544 9824 3543 9862
      3569 9864 3599 9885
TIME...MOT...LOC 0130Z 242DEG 32KT 3604 9839 3585 9833 3556 9840 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 5:56 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 11, 5:56 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
556 PM CDT Fri Aug 11 2023

...New AVIATION...

.SHORT TERM...
(This evening through Saturday)
Issued at 257 PM CDT Fri Aug 11 2023

The combination of extreme heat, active fire weather, and severe
potential continues across our area this evening and tomorrow. Heat
indices are clearing well into the 110s across a wide swath of our
area this afternoon, and dangerous heat conditions will persist
until this evening.

Cumulus clouds are slowly developing in the central Texas panhandle
as a pseudo-dryline mixes eastward. These may provide the impetus
for convective development across southwest Oklahoma by 5:00 p.m.
Other chances at storm development will occur this evening in
western north Texas along the dryline, and near a slowly lifting
warm front in northwest Oklahoma. The latest HRRR is only weakly
hinting at storm development, but CAMs have generally been
underconvective this week. MLCAPE values barely over 1,000 J/kg will
be markedly lower than last night, so storm longevity especially
after sunset is in question. However, DCAPE values are as high as
they have been all week - in the 1,600-2,000 J/kg range, driven by
hot, well-mixed boundary layers and dry mid-levels. Damaging wind
gusts up to 70 mph are possible with the strongest cores, as well as
lightning which will likely aid in new fire ignitions in western
north Texas.

After another uncomfortably warm overnight (most areas will fail to
get below 75), we get to run it all back tomorrow for the first day
of the weekend. Storm chances will continue tonight across much of
the area, but particularly northern and central Oklahoma. These will
linger into tomorrow morning. Red flag warnings will continue
tomorrow afternoon in western north Texas as elevated fire weather
continues. ERCs will edge back up toward the 90th percentile with
winds gusting up to about 25 mph from the south and relative
humidities dropping to about 20 percent. Meanwhile, excessive heat
warnings are in effect for most of the Red River Valley, while heat
advisories are in effect for most of central Oklahoma. Upgrades may
be required as the forecast comes more into focus, but for now it
appears mid-70s dewpoints are possible near and east of I-35.

Meister

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 257 PM CDT Fri Aug 11 2023

Storm chances will increase early tomorrow night across the
northwestern part of Oklahoma as a wave rounds the subtropical ridge
into Kansas. Instability will be modest at first, but - stop me if
you've heard this before - deep, well-mixed boundary layers should
encourage forward propagation of outflow and a damaging wind
threat. These storms will likely encounter richer boundary-layer
moisture across north central Oklahoma just as the LLJ increases
to about 35- 45 knots. The threat for severe weather will likely
be maximized in this corridor early during the overnight period.
Chances for storms will continue to linger into early Sunday
morning, and will leak southward into central Oklahoma.

The best chance for widespread storms in the upcoming period looks
to be Sunday night. A powerful closed low will dip southeastward
into the Upper Midwest, bringing the northern half of our area into
30-40 knots of westerly flow. Heavy rainfall looks like the primary
hazard, especially across the northern half of Oklahoma. Severe
weather looks a bit more uncertain due lower overall instability,
but will be monitored.

After rain chances diminish on Monday afternoon, things do look to
calm down for the rest of next week. That's going to let us get hot
and humid once more.

Meister

&&

.AVIATION...
(00Z TAFS)
Issued at 521 PM CDT Fri Aug 11 2023

VFR conditions to continue.

Isolated storms will be possible this evening across west and will
include a mention for a couple of hours at CSM, otherwise chances
too low at this time. Will also keep a mention late evening and
and overnight at both PNC/SWO for some activity. Otherwise, light
south/southeast winds and mid/high clouds overnight and through
much of the day Saturday. Southwest winds will increase by mid-
morning across most sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77 101  74 100 /  20  30  20  10
Hobart OK         78 106  74 104 /  30  20  20  10
Wichita Falls TX  82 109  80 108 /  30  10  10   0
Gage OK           71  97  69  96 /  30  40  50  20
Ponca City OK     73  94  73  94 /  40  40  50  30
Durant OK         79 103  80 104 /   0  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ006>008-011>013-
     015>018-021-022.

     Heat Advisory from noon to 9 PM CDT Saturday for OKZ007-008-012-
     013-018>036-040>043.

     Excessive Heat Warning until 9 PM CDT this evening for OKZ019-
     020-023>048-050>052.

     Excessive Heat Warning from noon to 9 PM CDT Saturday for
     OKZ037>039-044>048-050>052.

TX...Heat Advisory from noon to 9 PM CDT Saturday for TXZ083-084-087.

     Excessive Heat Warning until 9 PM CDT this evening for
     TXZ083>090.

     Excessive Heat Warning from noon to 9 PM CDT Saturday for TXZ085-
     086-088>090.

     Red Flag Warning until 9 PM CDT this evening for TXZ083>090.

     Red Flag Warning from noon to 9 PM CDT Saturday for TXZ083>090.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...30
Hazardous weather outlook, Aug 11, 3:24 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
324 PM CDT Fri Aug 11 2023

OKZ004>048-050>052-TXZ083>090-122030-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
324 PM CDT Fri Aug 11 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Evening and Tonight...

.Thunderstorms...
Isolated to scattered thunderstorms are expected this evening over
western and northern Oklahoma...with isolated thunderstorms also
possible over western north Texas. A few storms may be capable of
producing damaging wind gusts and small hail.

.Dangerous Heat...
Excessive heat and humidity is occurring over most of Oklahoma
and western north Texas this evening. Heat index values of 105 to
115 degrees are expected.

.Fire Weather...
Elevated fire weather will combine with very fire-prone fuels to
result in the potential for problematic fire spread and behavior
this evening in western north Texas. The chance of new fires is
enhanced due to lightning that occurred with last night's storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Chances for thunderstorms will continue through the weekend. A
few strong to severe storms will be possible each day, however
widespread severe weather is not expected.

.Dangerous Heat...
Excessive heat and humidity spread northward over much of Oklahoma
and north Texas from Friday through the upcoming weekend.

.Fire Weather...
Elevated fire weather will continue across western north Texas
through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Aug 11, 7:21 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
721 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Gst     3 WNW Foss Reservoir    35.59N 99.27W
08/11/2023  M77 MPH          Custer             OK   Mesonet

            Butler (BUTL) Mesonet.

&&

MDU
Local storm report, Aug 11, 7:23 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
723 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     3 S Elk City            35.38N 99.41W
08/11/2023                   Beckham            OK   Public

            Report of trees blown down. Time estimated
            via radar.

&&

MDU
Local storm report, Aug 11, 7:25 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
725 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     Elk City                35.41N 99.42W
08/11/2023                   Beckham            OK   Public

            Report of numerous power poles blown down
            and sporadic roof damage across Elk City.
            Time estimated via radar.

&&

MDU
Special weather statement, Aug 11, 7:32 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Norman OK
732 PM CDT Fri Aug 11 2023

OKZ009-120100-
Ellis OK-
732 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northwestern Ellis
County through 800 PM CDT...

At 731 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Shattuck, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shattuck and Gage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3640 10000 3653 9981 3620 9966 3612 10000
TIME...MOT...LOC 0031Z 250DEG 24KT 3624 9994

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

30
Special weather statement, Aug 11, 7:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
744 PM CDT Fri Aug 11 2023

OKZ033-036-TXZ083-120115-
Harmon OK-Jackson OK-Hardeman TX-
744 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southwestern
Jackson, southeastern Harmon and northwestern Hardeman Counties
through 815 PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Goodlett, moving northeast at 25 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southwestern
Jackson, southeastern Harmon and northwestern Hardeman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3465 9975 3440 9965 3435 9991 3449 10000
      3452 10000
TIME...MOT...LOC 0044Z 242DEG 21KT 3447 9989

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Aug 11, 7:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
744 PM CDT Fri Aug 11 2023

OKZ036-120115-
Jackson OK-
744 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of central Jackson
County through 815 PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Duke, moving northeast at 25 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Altus, Martha, and Duke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3473 9947 3472 9944 3474 9944 3476 9939
      3465 9930 3449 9955 3465 9965
TIME...MOT...LOC 0044Z 237DEG 21KT 3461 9952

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:07 PM CDTSpecial Weather StatementOUNEllis23 min
Aug 11, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Washita52 min
Aug 11, 7:27 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman33 min
Aug 11, 7:32 PM CDTSpecial Weather StatementOUNEllis28 min
Aug 11, 7:44 PM CDTSpecial Weather StatementOUNJackson31 min
Aug 11, 7:56 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
Aug 11, 8:37 PM CDTSpecial Weather StatementOUNJackson38 min
Aug 11, 8:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Major51 min
Aug 11, 8:45 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman45 min
Aug 11, 8:55 PM CDTSevere Thunderstorm WarningOUNJackson35 min
Aug 11, 9:06 PM CDTSpecial Weather StatementOUNComanche24 min
Aug 11, 9:13 PM CDTSpecial Weather StatementOUNKiowa32 min
Aug 11, 9:17 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Aug 11, 9:20 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita40 min
Aug 11, 9:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble53 min
Aug 11, 9:26 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
Aug 11, 9:30 PM CDTSpecial Weather StatementOUNWashita30 min
Aug 11, 9:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita34 min
Aug 11, 10:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble43 min
Aug 11, 10:10 PM CDTSpecial Weather StatementOUNComanche, Tillman35 min
Aug 11, 10:29 PM CDTSpecial Weather StatementOUNCanadian31 min
Aug 11, 10:35 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Aug 11, 10:41 PM CDTSevere Thunderstorm WarningOUNNoble34 min
Aug 11, 10:49 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland14 min
Aug 11, 11:02 PM CDTSpecial Weather StatementOUNKay28 min
Aug 11, 11:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman35 min
Aug 11, 11:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Aug 11, 11:40 PM CDTSpecial Weather StatementOUNCleveland35 min
Aug 12, 12:08 AM CDTSpecial Weather StatementOUNOklahoma22 min
Aug 12, 1:23 AM CDTSpecial Weather StatementOUNCotton37 min
Aug 12, 4:06 AM CDTSpecial Weather StatementOUNCleveland24 min
Aug 12, 8:30 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Aug 12, 8:46 AM CDTSpecial Weather StatementOUNCleveland29 min
Aug 12, 8:50 AM CDTSpecial Weather StatementOUNGarvin25 min
Aug 12, 9:15 AM CDTSpecial Weather StatementOUNGarvin, Pottawatomie30 min
Aug 12, 9:48 AM CDTSpecial Weather StatementOUNGarvin, Pottawatomie42 min
Aug 12, 11:40 AM CDTSpecial Weather StatementOUNCleveland, Pottawatomie35 min
Aug 12, 12:19 PM CDTSpecial Weather StatementOUNMcClain, Pottawatomie41 min
Aug 12, 1:17 PM CDTSpecial Weather StatementOUNMcClain, Pottawatomie28 min
Aug 12, 1:19 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Aug 12, 2:19 PM CDTFlash Flood WarningOUNCleveland, Pottawatomie4 hr
Aug 12, 2:29 PM CDTExcessive Heat WarningOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more31 hr
Aug 12, 2:29 PM CDTHeat AdvisoryOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garfield and 18 more31 hr
Aug 12, 2:35 PM CDTRed Flag WarningOUNComanche, Cotton, Jackson, Jefferson, Stephens, Tillman30 hr
Aug 12, 3:15 PM CDTSpecial Weather StatementOUNJackson30 min
Aug 12, 3:15 PM CDTSpecial Weather StatementOUNCaddo30 min
Aug 12, 3:20 PM CDTSevere Thunderstorm WarningOUNCaddo40 min
Aug 12, 3:20 PM CDTSevere Thunderstorm WarningOUNJackson40 min
Aug 12, 3:24 PM CDTSpecial Weather StatementOUNPottawatomie36 min
Aug 12, 3:34 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Aug 12, 3:37 PM CDTSpecial Weather StatementOUNAlfalfa23 min
Aug 12, 3:54 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman36 min
Aug 12, 3:58 PM CDTSpecial Weather StatementOUNStephens32 min
Aug 12, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Stephens39 min
Aug 12, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Grady44 min
Aug 12, 4:20 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Aug 12, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman47 min
Aug 12, 4:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Kiowa, Stephens48 min
Aug 12, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Harmon, Jackson, Kiowa, Tillman47 min
Aug 12, 5:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens51 min
Aug 12, 5:26 PM CDTSpecial Weather StatementOUNGreer34 min
Aug 12, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNTillman27 min
Aug 12, 6:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens47 min
Aug 12, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster, Kiowa, Washita41 min
Aug 12, 6:21 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens3 hr
Aug 12, 6:28 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman32 min
Aug 12, 6:44 PM CDTAreal Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Aug 12, 6:56 PM CDTSevere Thunderstorm WarningOUNCuster, Washita34 min
Aug 12, 6:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.